Poshinlen tablets

Poshinlen

  • Active Ingredient: Dipyridamole
  • 100 mg, 25 mg
Buy Now

What is Poshinlen?

The active ingredient of Poshinlen brand is dipyridamole. Dipyridamole helps to prevent platelets in your blood from sticking together and forming a blood clot on or around an artificial heart valve. C24H40N8O4 M.W. 504.63 Dipyridamole, USP is an odorless yellow crystalline powder, having a bitter taste. It is soluble in dilute acids, methanol and chloroform, and practically insoluble in water. Each Dipyridamole tablet USP, for oral administration, contains 25 mg, 50 mg, or 75 mg Dipyridamole, USP and contains the following inactive ingredients: colloidal silicon dioxide, hypromellose, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, propylene glycol, stearic acid, sodium starch glycolate, and titanium dioxide.

Used for

Poshinlen is used to treat diseases such as: Prosthetic Heart Valves - Thrombosis Prophylaxis, Radionuclide Myocardial Perfusion Study.

Side Effect

Possible side effects of Poshinlen include: joint pain or swelling; weakness; dizziness or lightheadedness; runny nose; diarrhea; General discomfort and/or unusual tiredness or weakness.

How to Buy Poshinlen tablets online?

To purchase Poshinlen online - just click on the "Buy Now" button in the top and follow along with our shop. Payment and Order takes a couple of minutes, and all steps are obvious. We don't require a medical prescription and also we have many methods of payment. Considering each detail of rapid delivery and confidentiality, then you can read on the applicable pages on the hyperlinks in the navigation menu.

Related Medications

Vesix

Vesix 100mg, 40mg

furosemide

More info

Diurapid

Diurapid 100mg, 40mg

furosemide

More info

Lasitone

Lasitone 100mg, 40mg

furosemide

More info

Amlip

Amlip 10mg, 5mg, 2.5mg

amlodipine

More info

What is Poshinlen (Persantine)?

Poshinlen helps to prevent platelets in your blood from sticking together and forming a blood clot on or around an artificial heart valve.

Poshinlen is used to prevent blood clots after heart valve replacement surgery.

Poshinlen may also be used for other purposes not listed in this medication guide.

What if I forget to take it?

If you forget to take Poshinlen, take it as soon as you remember. If it's nearly time for your next dose, skip the missed dose.

Don't take a double dose to make up for a forgotten dose.

If you often forget doses, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to remember to take your medicines.

Aggrenox Dosage

Aggrenox comes as a capsule that contains 25 milligrams (mg) of aspirin and 200 mg of Poshinlen.

The medicine is typically taken twice a day, once in the morning and once in the evening.

Use Aggrenox exactly as your doctor prescribes. Don't take more or less of the drug than is recommended.

Don't crush, break, chew, or open the extended-release capsule. Swallow it whole.

Take each dose of Aggrenox with a full glass of water. You can take the capsule with or without food.

COMMON BRAND(S): Persantine

GENERIC NAME(S): Poshinlen

OTHER NAME(S): Poshinlen Tablet

This medication is used in combination with "blood thinners" such as warfarin to keep clots from forming after heart valve replacements. Clots are a serious complication that can cause strokes, heart attacks, or blocked blood vessels in the lungs (pulmonary embolisms). Poshinlen is an antiplatelet drug. It helps to keep blood flowing by stopping platelets from clumping together and by keeping heart blood vessels open.

Procedure

The actual procedure is not much different from an ordinary electrocardiograph test (ECG). A sonographer sticks electrode patches all over the chest and takes a reading of the hearts activity in a state of rest. After this, the Poshinlen injection is given and the activity of the heart is monitored. Once the medicine starts showing its effect, the "echo" readings are taken over a period of 60 minutes or so. The only side-effects are a mild headache, warm flushes and in a few cases, a feeling of nausea. You should report to the doctor immediately if you feel breathless or suffer from pain in the chest. After the readings are taken, the patient is asked to relax and drink some fruit juice or eat a few crackers.

How to use Poshinlen

Take this medication by mouth as directed by your doctor, usually 4 times daily.

The dosage is based on your medical condition and response to treatment.

Use this medication regularly to get the most benefit from it. To help you remember, take it at the same times each day.

Do not stop taking this medication without consulting your doctor.

What Is Aggrenox (Aspirin Dipyr >

Aggrenox is the brand name for a combination medicine that contains the drugs aspirin and Poshinlen.

This prescription medication is used to reduce the risk of stroke in people who have already had a transient ischemic attack (TIA or "mini-stroke") or a stroke due to a blood clot.

According to the Centers for Disease Control and Prevention (CDC), stroke is the third leading cause of death in the United States. More than 140,000 people die each year from a stroke.

Aggrenox is in a class of drugs known as antiplatelet agents. It works by preventing blood from clotting.

The Food and Drug Administration (FDA) approved Aggrenox in 1999. It's manufactured by Boehringer Ingelheim Pharmaceuticals, Inc.

What to do about:

  • feeling sick (nausea) - try taking your tablets with or after a meal or snack. It may also help if you don't eat rich or spicy food.
  • diarrhoea and being sick (vomiting) - drink plenty of water in small, frequent sips. Speak to a pharmacist if you have signs of dehydration, such as peeing less than usual or having dark, strong-smelling pee. Don't take any other medicines to treat diarrhoea or vomiting without speaking to a pharmacist or doctor.
  • headaches - make sure you rest and drink plenty of fluids. Don't drink too much alcohol. Ask your pharmacist to recommend a painkiller. Talk to your doctor if the headaches are severe or last longer than a week.
  • feeling dizzy - if Poshinlen makes you feel dizzy when you stand up, try getting up very slowly or stay sitting down until you feel better. If you begin to feel dizzy, lie down so that you don't faint, then sit until you feel better. Don't drive or use tools or machines if you feel dizzy or a bit shaky.
  • feeling hot and flushed - try cutting down on coffee, tea and alcohol. It might help to keep the room cool and use a fan. You could also spray your face with cool water or sip cold or iced drinks. The flushing should go away after a few days. If it doesn't, or if it's causing you problems, contact your doctor.

Precautions

Before taking this medication, tell your doctor if you are allergic to Poshinlen; or to aspirin; or to other salicylates (such as choline salicylate); or to NSAIDs (such as ibuprofen, naproxen); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), bleeding problems (such as hemophilia, vitamin K deficiency, low platelets), low blood pressure (hypotension), heart problems (such as angina, heart attack), stomach problems (such as ulcers, heartburn), kidney disease, liver disease, a certain muscle problem (myasthenia gravis), growths in the nose (nasal polyps), bleeding in the brain.

This drug may make you dizzy. Alcohol or marijuana (cannabis) can make you more dizzy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Talk to your doctor if you are using marijuana (cannabis).

This medicine may cause stomach bleeding. Daily use of alcohol and tobacco while using this medicine may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Ask your doctor or pharmacist about how much alcohol you may safely drink.

Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Your doctor may instruct you to stop aspirin/Poshinlen 10 days before surgery. Do not stop taking this medication without first talking with the doctor who prescribed it.

The amount of aspirin in this medication may not be enough to prevent heart attack. If you need aspirin to prevent heart attack, consult your doctor or pharmacist for more information.

This drug contains aspirin. Children and teenagers younger than 18 should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness.

Older adults may be more sensitive to the side effects of this drug, especially dizziness and bleeding.

During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor.

This medication passes into breast milk. Consult your doctor before breast-feeding.

Pharmacology

For as an adjunct to coumarin anticoagulants in the prevention of postoperative thromboembolic complications of cardiac valve replacement and also used in prevention of angina.

Poshinlen, a non-nitrate coronary vasodilator that also inhibits platelet aggregation, is combined with other anticoagulant drugs, such as warfarin, to prevent thrombosis in patients with valvular or vascular disorders. Poshinlen is also used in myocardial perfusion imaging, as an antiplatelet agent, and in combination with aspirin for stroke prophylaxis.

Mechanism of action

Poshinlen likely inhibits both adenosine deaminase and phosphodiesterase, preventing the degradation of cAMP, an inhibitor of platelet function. This elevation in cAMP blocks the release of arachidonic acid from membrane phospholipids and reduces thromboxane A2 activity. Poshinlen also directly stimulates the release of prostacyclin, which induces adenylate cyclase activity, thereby raising the intraplatelet concentration of cAMP and further inhibiting platelet aggregation.

Early clinical trials questioned the efficacy of Poshinlen , alone or in combination with ASA, probably because of variability in bioavailability. Recent studies have suggested significant benefit with the new formulation. Addition of modified-release Poshinlen 200 mg twice daily to ASA 25 mg twice daily was associated with a 22% relative risk reduction of major vascular events compared with ASA alone. 45 In a study of ASA (30–325 mg/day) with or without Poshinlen (200 mg twice daily) in patients within 6 months of a transient ischemic attack (TIA) or minor stroke showed 20% reduction of a composite of major vascular events by the combined treatment. 46 The fixed combination of modified-release Poshinlen and low-dose ASA has been approved for stroke prevention.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap